# SDR CALA2017032400688

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENTED 39 INCHES AFT OF AFT CARGO DOOR CUTOUT BETWEEN STRINGERS 20 AND 21R 2.75 INCHES WIDE AND .114 DEEP.  INSTALLED REPAIR DOUBLER IAW ECRA 5360-01460, PART 1.
